Chemists Own Low Dose Aspirin 168 Tablets

Chemists Own Low Dose Aspirin 168 Tablets

Brand: Chemists Own
Categories: Vitamins & Supplements, Heart Health
Catalogue ID:1005095
Product Code: 9350299001945
Availability: In Stock
  • $12.95
    $11.99

    Save $0.96

Inhibits blood clotting and reduces the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Low Dose Aspirin 168 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


ACETYLSALICYLIC ACID


DIRECTIONS FOR USE: For use under medical supervision only. Adults: Take one tablet per day with a glass of water. It should be swallowed whole, without crushing, chewing or breaking the tablet. It may be taken with or without food. It is important to take Chemists’ Own® Low Dose Aspirin every day, preferably at the same time each day.

Storage Instructions: Store Below 25ºC

Do not give to children under 18 years. Do not use Chemists’ Own Low Dose Aspirin: During the first 6 months of pregnancy, except on doctor’s advice, at all during the last 3 months of pregnancy, if you have a stomach ulcer, if you are allergic to aspirin, other anti-inflammatory medicines or anticoagulants. If you get allergic reaction, stop taking and see your doctor immediately. Unless a doctor has told you, do not use if you have asthma. Unless advised by your doctor or pharmacist, do not use Chemists’ Own Low Dose Aspirin with other products containing aspirin or anti-inflammatory medicines or with medicines that you are taking regularly. See a doctor before taking Chemists’ Own Low Dose Aspirin for thinning the blood or for your heart.


Tags: Chemists Own Low Dose Aspirin 168 Tablets, 9350299001945, Heart Health

Customers who bought Chemists Own Low Dose Aspirin 168 Tablets also bought

$52.99
Best Price Ex Tax: $52.99

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain a..

$8.99
Best Price Ex Tax: $8.99
$7.10
Best Price Ex Tax: $7.10

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email